# SDR REXA2015022500254

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-280-507 AFT CARGO DOOR THRESHOLD COVER HINGE PLATE BROKE.  R & R HINGE IAW SRM 51-42-06-001-001-A01.  LOCATED & DRILLED NEW HINGE IAW SRM 51-40-11-001-001-A01.
